Research

Cellular buckling in long structures


Reference:

Hunt, G. W., Peletier, M. A., Champneys, A. R., Woods, P. D., Ahmer Wadee, M., Budd, C. J. and Lord, G. J., 2000. Cellular buckling in long structures. Nonlinear Dynamics, 21 (1), pp. 3-29.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHunt, G. W., Peletier, M. A., Champneys, A. R., Woods, P. D., Ahmer Wadee, M., Budd, C. J. and Lord, G. J.
DepartmentsFaculty of Science > Mathematical Sciences
Faculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13191

Export

Actions (login required)

View Item